MAUDE Adverse Event Report: AV-ASAHI ASAHI FIELDER XT PTCA GUIDE WIRE

AV-ASAHI ASAHI FIELDER XT PTCA GUIDE WIRE
Model Number AGP140002
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).The analysis was performed by asahi intecc.Co.Ltd: the device was not returned for analysis.The warnings section of the instructions for use (ifu) states: if resistance is felt between this guide wire and the other interventional devices while operating this guide wire in the blood vessel, avoid applying excessive force.When abnormal resistance is felt, remove the entire system from the patients body and determine the cause.Otherwise, the guide wire may break or be damaged and may cause injury to the blood vessel or leave fragments inside the vessel.Additionally, the malfunction and adverse effects section of the ifu lists: separation or breakage of the guide wire.Lot history review revealed no anomaly relating to the reported event and no other similar product experience report was received.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.The device is manufactured by asahi intecc.Co.Ltd.(b)(4).Abbott vascular distributes the device and is responsible for mdr reporting.(b)(4).
 
Event or Problem Description
User facility medwatch report received that states: resistance with the anatomy was felt when advancing a fielder xt wire.Three stents were deployed without difficulty; however, resistance removing the fielder xt wire was felt and force was applied.It noticed the tip of the wire was dislodged/unraveled in the left anterior coronary artery (lad).An attempt to use snares to remove the wire tip was made and pieces were removed, but some tip remained.Two wires were then advanced beyond the wire tip and the wires were twisted to capture the remaining tip.On the first attempt, a piece of the wire was removed.On a second attempt, the rest of the wire tip was successfully removed.Intravascular ultrasound was performed in the lad to verify the stent was no longer in the vessel.The 3.0x22mm medtronic resolute onyx stent that had been deployed earlier in the case had to be removed and replaced due to manipulation looking for the wire pieces.No damage to the non-abbott stent reported.No additional information was provided.
 
Additional Manufacturer Narrative
Asahi intecc has determined that the date recorded in block b4 "date of this report" was erroneously reported as the date the report was submitted rather than the date the initial reporter provided the information about the event to the company.Corrective action has been taken to clarify which date should be provided in the report.This supplemental report is intended only to correct the date provided in block b4 to reflect the date the initial reporter provided the information about the event to the company.

Brand Name
ASAHI FIELDER XT PTCA GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-ASAHI
asahi intecc co. ltd med div
3-100 akatsuki-cho
seto 489-0 071
JA  489-0071
MDR Report Key7448584
Report Number3003775027-2018-00092
Device Sequence Number113296
Product Code DQX
UDI-Device Identifier04547327072854
UDI-Public04547327072854
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K072431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model NumberAGP140002
Device Catalogue NumberAGP140002
Device Lot Number170711A341
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2018
Supplement Date Received by Manufacturer03/26/2018
Initial Report FDA Received Date04/20/2018
Supplement Report FDA Received Date01/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: 3.0X22MM RESOLUTE ONYX
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR